# SDR ASAA11410385

- Difficulty date: September 3, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,174 hours, 37,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT LOWER FWD CORNER EXTERNAL SKIN CRACKED.  REPAIRED R2 DOOR CUTOUT LOWER EXTERNAL SKIN & BEAR STRAP IAW B737 400 SRM 53 00 01 FIG 201 REPAIR 32 DETAIL V.
